Jump to content
Windsor77

Windsor77: Celexa - it's time for peace

Recommended Posts

WiggleIt

Hi Windsor, how ya holding up?

Share this post


Link to post
Windsor77

Doing great.  Symptoms not very noticeable.  Like a switch got flipped.   Fingers crossed. 

Share this post


Link to post
WiggleIt
8 hours ago, Windsor77 said:

Doing great.  Symptoms not very noticeable.  Like a switch got flipped.   Fingers crossed. 


I love hearing this!!!!!

Share this post


Link to post
Altostrata

Good to hear, Windsor. When did you start 5mg citalopram? Please put the date in your signature.

Share this post


Link to post
Carmie
On 3/4/2019 at 10:00 PM, Windsor77 said:

Doing great.  Symptoms not very noticeable.  Like a switch got flipped.   Fingers crossed. 

 

Hi Windsor, 

 

So happy to hear you’re doing well💚

Share this post


Link to post
Windsor77

Hello all. Long time since I’ve posted or been to the site.  I have had an interesting 6 months.  About a week after my last post, I had a sudden and strong neuro emotion and anxiety attack. It was horrendous.  The crazy emotions were out of control. My wife insisted I increase my dose, which, in my extreme distress, I did.  Back to 10 mg for about 5 days.  I share this as a cautionary tale.  I had read the stories of why not to do this, but I did it anyway.  Needless to say, I suffered greatly for a month or two getting sorted back out.   Don’t be foolish like me.  The level of anxiety and depression I felt during this time are the worst thing I have ever endured. 

Now on to the good. (Well, better anyway) 

I haven’t felt so clear headed in a long long time.  But, my muscle twitching, mild action tremor, and jerks when falling asleep are still here.  And random left leg and arm numbness. Though there was a period of over 6 weeks that they were nearly gone.  This seems to get worse  when I reduce my dose, even by 10%.   

I am currently at 4.2mg of liquid citalopram.  And I am scheduled to reduce again in about 2 weeks.  I am thinking or only reducing by .2mg from now on.  Just to test the severity of the reductions effects.  

I have to say that I still am fearful of some neurological disorder.  Even though I have had tests and MRI, and been told there are no abnormalities.  It can be troubling, but I am in a much better place that I was when I joined, and certainly better than where I was 6 months ago. 

 

I am almost at the 2 year mark since I CT lexapro and started this roller coaster.  I have learned a lot.  I am confident about moving forward to freedom from the meds, but I am fearful of what is to come, and whether these troubling, but tolerable neurological side effects will ever leave me. 

 

Hope all is well with everyone. 

W77

Share this post


Link to post
manymoretodays

Hi Windsor,

Glad you are getting sorted out again.

6 hours ago, Windsor77 said:

 But, my muscle twitching, mild action tremor, and jerks when falling asleep are still here.  And random left leg and arm numbness. Though there was a period of over 6 weeks that they were nearly gone.  This seems to get worse  when I reduce my dose, even by 10%.   

6 hours ago, Windsor77 said:

I am confident about moving forward to freedom from the meds, but I am fearful of what is to come, and whether these troubling, but tolerable neurological side effects will ever leave me. 

 

And darn!! 

Where were you at, with dosage, and/or taper or updose, when you had that 6 week period?

 

6 hours ago, Windsor77 said:

This seems to get worse  when I reduce my dose, even by 10%.   

I am currently at 4.2mg of liquid citalopram.  And I am scheduled to reduce again in about 2 weeks.  I am thinking or only reducing by .2mg from now on.  Just to test the severity of the reductions effects.  

 And I think, that you could certainly do reductions less than 10%.  Good idea. 

Keep notes, on paper too.  That should be a good way to see, over time, the severity of your reductions effects.

I think you might already do this?  I do know that you have stated you are highly methodological.  Which is great, Windsor!!

 

Micro-taper instead of 10% or 5% decreases

this should help ^ with your planning going forward

 

For the neuroemotions and anxiety, should they occur again, here's a link, that will take you back to some non-drug coping you might brush up on too(from one of Ccat's posts to you here several pages back.

 

 

Thanks for the update.   Good to hear from you.

L, P, H, and G,

mmt

Edited by manymoretodays
notes comment added

Share this post


Link to post
Windsor77

I had been holding at 5mg for 5 to 6 months during the reduced twitch symptom period.  But this is also the period when the neuro emotion/hyper anxiety started, so who knows?!?

  

Now I’m at 4.2mg, or 2.1ml.  I think I’ll do .1 ml drops from here on out for a while.  It sucks because it extends my time on the drug.   The side effects are not debilitating, just annoying.  Part of me just says to tough through, but my cautious side knows better.  

 

I appreciate the non-drug coping suggestions.  The extreme anxiety was HORRIBLE!!!!  I actually saw a therapist during this time. 

 

Regarding the symptom cycle, mine usually peak around the 3rd week following the reduction.  Then I seem to level out.   

Share this post


Link to post
Windsor77

Updated.  I updated my signature. Took over a year to get to 4 mg. I feel pretty darned good now.  CNS side effects minimal.  Dropped .1 ml on the 14th.  I am interested to see if I get the same surge of CNS side effects in week three as was occurring when I was doing the 10% (or more) taper.  

 

Forcing myself to exercise minimally. But every little bit helps. 

 

Wondering if the recent throat allergy symptoms I’ve had could be a histamine reaction. I’ve never been very noticeably allergic to anything in my life. 

Share this post


Link to post
Windsor77

So, I still experienced the bit of CNS symptoms st right around the 3rd week during this drop.  I am amazed as it was only .1ml!!  But I am ok.  Only physical symptoms.  

 

I have been experiencing what I’d call subcutaneous pain in random areas under my skin.  Not muscle pain.  Like the adipose tissue between skin and muscle is getting inflamed in certain random areas.   Is this fibromyalgia?  

Anyone else experience anything like this?

 

otherwise, I plan to drop by another .1ml on the 14th. Slow and steady.   Certainly not symptom free, but much better than I was and enjoying life. 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...